Fostimon (fsh) - side effects...is this normal?

(1 Post)
goldbyron Mon 25-Feb-13 11:32:01

Hi

I have now injected five shots of Fostimon since last Weds and am due to go back for a scan on weds. I am on the lowest dose (75) however have been having consistent twinges and feeling generally unwell. Last night I was awake for most of the night with cramps. I wouldn't say I am in pain but it is moderately uncomfortable. I am also suffering some constipation (which I never get) and I think trapped wind which is making the pains worse! Added to this I have back ache, body aches, low appetite and a cough. I am wondering whether some of this is just a cold which has timed itself unfortunately with my cycle. Maybe my immune system is more susceptible?

I rang the clinic but they said that this med and dosage would never do any serious harm and that they aren't worried. They left it in my court whether to stop. I would feel so stupid to stop just 48 hours before the scan but I just didn't reckon in this amount of side effects on such a low dose. I am tempted to keep going until weds and hoping that if my ovaries are over stimulated they would pick it up then and go from there. Is it just me who has these side effects or is this normal?

BTW normally I am very healthy and run four times a week - I have been known to run with pleurisy and not know it before so I thought I had a higher pain threshold....

Thanks smile

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now